# SDR CALA2024053101652

- Difficulty date: May 19, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 93,177 hours, 20,688 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3800014106
- Part serial: 1116
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 59,425 hours, 17,709 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAXI AND T/O ROLL AIR CRAFT HAD STRONG LEFT TU RN BIAS. T/O R OLL REQRD ABNORM AMT RT RUDR/0WI PER FIM 32-51 FAULT TREE 802 STEP 1 LUBRICATED THE NOSE LANDING TAXIED AIRCRAFT WHEN TILLER IS RELEASED AC DRIFTS TO THE LEFT STEERING COLLAR , AND CHECKD ALL LANDING GEARS TIRE PRESSURES ALL WITHIN LIMITS. PERFORMED RIGGING CHECK OF THE NOSE WHEEL STEERING SYSTEM IAW AMM 32-51-00/501 UP TO AND INCLUDING STEP D (5).  MORE TROUBLESHOOTING REQUIRED PERFORMED RIGGING OF NWS SYSTEM UP TO AND INCLUDING STEP G (5B, PERFORMED CONTINUATION FROM AMM 32-51-00-835-151-003 STEP SUBSTEP 5) REQUIRES COMPLETION G(5)SUBTASK B(5) TO COMPLETION. CABLE TENSION WITHIN LIMITS. ADD EMP:U401969 METERING STEERING VALVE COLLAR STILL APPEARS OFF BY 1-2 DEGREES. REQUIRES FURTHER TROUBLESHOOTING. TECH SUPPORT FOUND REQUIRED RIGGING OF NGPP/RUDDER INTERCONNECT PERFORMED STEP E8 FOUND RIG PIN NS7 NOT GOING IN,REPLACED SPRING COMPLETED AMM TASK 32-51-00-835-223-003, ADJUSTED CABLE TENSION REMOVED THE METERING VALVE FOR THE NOSE WHEEL STEERING PER AMM. SYSTEM, PERFOREMED RIGGING ON CABLE NGPPA AND NGPPB TO CORRECT CARTRIDGE FOR NOSE WHEEL STEERING UP TO STEP 7 REF AMM NGPPA/NGPPB PER AMM TASK 32-51-00-205-174-003 AND SAFETIED 32-51-12-004-001. TENSION PER AMM TASK 32-51-00-835-223-003 UPTO AND INCLUDING 32-51-08-404-015 PARTS USED:  19-3251-3-0037,QTY :1 CABLES PER AMM TASK 20-10-05-404-004. NO HELP, REQUIRES FURTHER ADD EMP:U397933,U383792 STEP E.(7), NO HELP STILL REQUIRED TO TROUBLESHOOT FURTHER.
